# SDR SWAA2024010328981

- Difficulty date: December 7, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED BS 540 LBL 1 WL 208<[01] REMOVED AND REPLACED PANEL BREAK BS540; LBL1; WL208; IAW SRM 51-40-02 & DWG 143A0060;[02] COMPLETED.
